# SDR UALA2011112906539

- Difficulty date: November 29, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 61,366 hours, 22,701 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Switch
- Condition: Sticking
- Location: Toilet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY DOESN’T STOP FLUSHING,  THE PROBLEM IS THE FLUSH BUTTON, IT STICKS IN THE 'ON' POSITION, RESET TOILET VACUUM SYS CIRCUIT BREAKER, OPS CHECKED OKAY.
